MAUDE Adverse Event Report: ARTELON FLEXBAND FLEXBAND DYNAMIC MATRIX 0.3 X 8CM; MESH, SURGICAL, POLYMERIC

ARTELON FLEXBAND FLEXBAND DYNAMIC MATRIX 0.3 X 8CM; MESH, SURGICAL, POLYMERIC
Catalog Number 31051
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case is part of a remediation performed by stryker following the acquisition of artelon company.This case has already concluded with minimal information.Therefore, no supplemental mdr will be submitted unless additional information is provided.
 
Event or Problem Description
It was reported that the surgeon re-operated on a female patient 18 months after a right peroneus brevis repair.Upon reoperation the surgeon noticed the device was broken in half in the middle.The surgeon said she was doing great over a year and a half another ankle sprain likely tearing the band at that time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to d4(gtin).This investigation is part of the artelon remediation aiming to transfer the data history into tw.An investigation of this case has already been performed by artelon.The conclusion of the investigation states, "not reportable.Reoperation was not a result of band breaking.Surgeon realized band was broken once patient was opened for pre-planned surgery.".

Brand Name
FLEXBAND FLEXBAND DYNAMIC MATRIX 0.3 X 8CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer (Section G)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20946899
Report Number3010673515-2024-00024
Device Sequence Number4513654
Product Code FTL
UDI-Device Identifier00868047000335
UDI-Public(01)00868047000335(17)240831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K230316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2024
Device Catalogue Number31051
Device Lot NumberA1907001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown